Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on YAZ birth control for a couple of months. I had sex with my boyfriend the saturday before LaborDay when we were finally able to come back from our seperate colleges (we're freshman) to the hometown where we live. I had already taken a whole month's worth of birth control and I was already a week and almost half through the next pack. I also used a Trojan Spermicidal Condom. Here I am having just taken the 3rd white inactive pill and I still am not on my period. I ususally can feel a couple of days ahead when my period is coming but I don't feel it. It is starting to worry me. I checked the YAZ packet that came with the birthcontrol and all it said was that I had to take it once a day, not at any specific time, so I just took it when I woke up. Truthfully, that was my first time having sex and I bled alot. Think I am ok?? I still have one inactive pill left to take in the morning but I'm afraid that my period won't start tomorrow. What if it doesn't?? What does that mean? I have read alot of messages and YAZ people have skipped periods entirely and have not been pregnant. They usually skipped theirs the second month, just like I have.

Any suggestions?? Remember, I had been on birth control for over a month and I did use a condom that had spermicide in it. Any thoughts??

It will be perhaps a bit difficult to get a pregnancy test because all I have with me is my debit/credit card and I don't want my parents to be looking at my bills and see "pregnancy test". They would absolutely freak out if they knew I was having sex with my boyfriend.

Another note, I had only missed my first pill of my month one packet but I took two the next day and had my period a day before the white inactive pills. I have not missed a pill since. I always remember to take them in the morning.

Loading...

Omg. Everything you just said in your post is IDENTICAL to my situation I'm having. All except for the grade you're in. I'm a junior in high school. And except for the date you had sex on. I'm very worried about this situation. I'm on my 3rd inactive pill and I still haven't had my period. I'm scared that I'm pregnant. I've been with my boyfriend for 2 years but my parents would kill me. I need some answers. I can't go to my parents abt it. SOMEONE HELP!
Reply

Loading...

I think that neither of you two is pregnant, not only because you are both on birth control, but also because you used a condom with spermicide. Bleeding after having sex for the first time is absolutely normal and expected, nothing to worry about there. And as far as the birth control is concerned and the way it changes your period, well, that’s something that you have to get used to. Period on BC is not the same as it was before – there are no premenstrual symptoms. In fact, some women take BC to eliminate PMS. Birth control pills contain hormones that stop the ovulation and change the tissue inside uterus that bleeds during menstruation. That’s why it’s completely possible to not have periods at all on BC, if you want to.
Reply

Loading...